# SDR SWAA117129

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 66,377 hours, 63,463 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 65C16121
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND L1 DOOR FWD GIRT BAR FITTING SUPPORT CORRODED AT BS 312, LBL 55.  REPAIRED SUPPORT IAW SRM AND DWG.
